Sledovať
Yiqing Chen
Yiqing Chen
Overená e-mailová adresa na: drake.edu - Domovská stránka
Názov
Citované v
Citované v
Rok
The strong law of large numbers for extended negatively dependent random variables
Y Chen, A Chen, KW Ng
Journal of Applied Probability 47 (4), 908-922, 2010
1642010
Sums of pairwise quasi-asymptotically independent random variables with consistent variation
Y Chen, KC Yuen
Stochastic Models 25 (1), 76-89, 2009
1412009
The ruin probability of the renewal model with constant interest force and negatively dependent heavy-tailed claims
Y Chen, KW Ng
Insurance: Mathematics and Economics 40 (3), 415-423, 2007
1052007
Precise large deviations of aggregate claims in a size-dependent renewal risk model
Y Chen, KC Yuen
Insurance: Mathematics and Economics 51 (2), 457-461, 2012
822012
Precise large deviations of random sums in presence of negative dependence and consistent variation
Y Chen, KC Yuen, KW Ng
Methodology and Computing in Applied Probability 13, 821-833, 2011
802011
Asymptotics for the ruin probabilities of a two‐dimensional renewal risk model with heavy‐tailed claims
Y Chen, KC Yuen, KW Ng
Applied Stochastic Models in Business and Industry 27 (3), 290-300, 2011
792011
The finite-time ruin probability with dependent insurance and financial risks
Y Chen
Journal of Applied Probability 48 (4), 1035-1048, 2011
722011
Weighted sums of subexponential random variables and their maxima
Y Chen, KW Ng, Q Tang
Advances in Applied Probability 37 (2), 510-522, 2005
302005
The maximum of randomly weighted sums with long tails in insurance and finance
Y Chen, KW Ng, KC Yuen
Stochastic Analysis and Applications 29 (6), 1033-1044, 2011
262011
Bivariate regular variation among randomly weighted sums in general insurance
Y Chen, Y Yang
European Actuarial Journal 9, 301-322, 2019
242019
A revisit to ruin probabilities in the presence of heavy-tailed insurance and financial risks
Y Chen, Z Yuan
Insurance: Mathematics and Economics 73, 75-81, 2017
242017
Ruin with insurance and financial risks following the least risky FGM dependence structure
Y Chen, J Liu, F Liu
Insurance: Mathematics and Economics 62, 98--106, 2015
242015
Precise large deviations of aggregate claims with arbitrary dependence between claim sizes and waiting times
Y Chen, T White, KC Yuen
Insurance: Mathematics and Economics 97, 1-6, 2021
202021
Interplay of subexponential and dependent insurance and financial risks
Y Chen
Insurance: Mathematics and Economics 77, 78-83, 2017
172017
The finite time ruin probability with the same heavy-tailed insurance and financial risks
Y Chen, X Xie
Acta Mathematicae Applicatae Sinica 21, 153-156, 2005
162005
An asymptotic study of systemic expected shortfall and marginal expected shortfall
Y Chen, J Liu
Insurance: Mathematics and Economics 105, 238-251, 2022
152022
A Kesten-type bound for sums of randomly weighted subexponential random variables
Y Chen
Statistics & Probability Letters 158, 108661, 2020
152020
On the maximum of randomly weighted sums with regularly varying tails
Y Chen, KW Ng, X Xie
Statistics & probability letters 76 (10), 971-975, 2006
152006
Extinction probability of interacting branching collision processes
A Chen, J Li, Y Chen, D Zhou
Advances in Applied Probability 44 (1), 226-259, 2012
142012
Asymptotic results for conditional measures of association of a random sum
AV Asimit, Y Chen
Insurance: Mathematics and Economics 60, 1-108, 2015
82015
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20